# SDR DHL2002363014

- Difficulty date: December 6, 2002
- Submitted: December 9, 2002
- Operation: Air carrier
- Aircraft: N363DH
- Make and model: Airbus A300 B4-203
- Aircraft serial: 85
- System (JASC): 2510 · Flight Compartment Equipment
- Part: Seat
- Condition: Out Of Adjust
- Location: Cockpit
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CAPTAINS SEAT DOES NOT LOCK IN FWD AND AFT SLIDE POSITION.   ADJUSTED SEAT PER M/M REF 25-11-11. OPS CHECKED GOOD. OK TO CONTINUE.
